# SDR DL757070172

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 60,075 hours, 27,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND PUNCTURE IN THE FUSELAGE SKIN AT STA 1720-1770, STR27L-27R.  REMOVED AND REPLACED DAMAGED SKINS AND STRINGERS.  FRAMES AND STA 1720 BULKHEAD REPAIRED PER SRM.  REMOVED AND REPLACED PARTS PREVIOUSLY REPAIRED PER 221765-14.
